# SDR SWIA2021081060287

- Difficulty date: May 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP MOVEABLE VANE UPPER MOUNTING HARDWARE CORRODED     (C-CHECK RO 8/9/2021)    REMOVED LHIB FLAP MOVABLE VANE UPPER MOUNTING HARDWARE REF CRJ700 AMM 27-52-23-000-801-A01 STEP 4.A.(3)(A)(B).  INSTALLED NEW MOUNTING HARDWARE REF CRJ700 AMM 27-52-23-400-801-A01 STEP 4.A.(4)(A)(B).
